MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121650
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the treatment of right carotid-cavernous fistula, the operator used the microcatheter and the guidewire to navigate to the interior of the fistulous orifice.During the positioning of the subject coil, it detached prematurely and the stent retriever was used to capture it.A 30 minutes surgical delay was reported due to this event.The procedure was completed successfully, no further information available.
 
Additional Manufacturer Narrative
D9 product available to stryker updated.D9 returned to manufacturer on updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the dfu, continuous flush was set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported event ¿main coil prematurely detached/separated during use¿.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated h6 method code grid - updated h6 results code grid - updated h6 conclusion code grid - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the device was returned without the delivery wire.The main coil was seen to be tangled.The main coil was seen to be stretched.The main coil suture was seen to be damaged.The main coil was seen to be broken/fractured.Functional inspection was not carried out.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed based on analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the dfu, continuous flush was set up and maintained throughout the clinical procedure.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, a probable cause has been assigned 'procedural factors' to the reported and analyzed event: 'main coil prematurely detached/separated during use' and analyzed events: ¿main coil tangled¿, ¿main coil stretched¿, ¿main coil suture damage¿, and ¿main coil broken/fractured during use¿.

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19294350
Report Number3008881809-2024-00211
Device Sequence Number15651329
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public04546540711557
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Catalogue NumberM0036121650
Device Lot Number24092500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/26/2024
07/29/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/22/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).; TREVO NXT STENT RETRIEVER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale